# SDR ANCF201910280101

- Difficulty date: October 1, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N805AV
- Make and model: Airbus A321-231
- Aircraft serial: 6009
- Engine: Iae V2533A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Condition: Not Reported
- Location: Oil Cooler
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ATB. OCT 1. ATB: AFTER TAKE-OFF LH ENG OIL LOW LEVEL ADVISORY APPEAR ON ECAM // CORRECTIVE ACTIONS:OCT 3. THE FUEL COOLED OIL COOLER (FCOC) PRESSURE OIL TUBE-ENG 1 WAS REPLACED I.A.W. AMM 79-21-43 PB 401 SUBTASK 79-21-43-420-092-A AND SB V2500-ENG-73-0078 ITEM 2-B-6. TORQUE WRENCH S/N 0816091492 DUE DATE 26-DEC-2019, ENG 1 MINIMUN IDLE CHECK PERFORMED I.A.W. AMM 71-00-00-710-012-B, NO OIL LEAK DETECTED.
